# SDR TRBA20120413001

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 33,426 hours, 32,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 602
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT SEVERAL EMERGENCY LIGHTS ARE OUT.  THE ACFT WAS REMOVED FROM SERVICE.  R & R POWER SUPPLY 61WL IAW JIC 33-51-21, RAI 10000 & 33-51-21 RAI 10000.  THE OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
